MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE

MICRO-TECH(NANJING) CO.,LTD. SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE
Catalog Number CDS11007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After micro-tech received this incident.We reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more information for investigation.We will fill a follow-up report when this incident investigation is done.
 
Event or Problem Description
It was reported that physician attempted to move dial on scope and stated it broke.
 
Additional Manufacturer Narrative
1.The defective products were not sent back to micro-tech.The customer feedback is as follows: physician attempted to move dial on scope and stated it broke.The customer feedback the big directional wheel on the eye-max scope would not engage/operate.This would not operate at all and could not allow for duct insertion.The surgery did not cause harm to the patient, but it did delay the surgical time to some extent.No relevant pictures or videos have been provided.2.Analysis analyze from the following aspects: a.Dhr investigation: according to the batch information, investigate the dhr records.All raw materials are qualified and put into storage.During the manufacturing process, inspection process and packaging process, there is no abnormality, and the incoming and outgoing products have all been inspected and qualified.B.Dhr investigation: according to the batch information, investigate the dhr records.All raw materials are qualified and put into storage.During the manufacturing process, inspection process and packaging process, there is no abnormality, and the incoming and outgoing products have all been inspected and qualified.C.Packaging and transportation investigation: the finished product packaging is packed and fixed in the special packaging suction plastic box, and the packaging and transportation method has been packaged verified.The existing packaging and transportation plan meets the product performance requirements, so the probability of packaging and transportation leading to customer complaints.3.Conclusion based on the above investigation and analysis.Since the product cannot be returned to micro-tech for further analysis, the root cause of the traction wire breakage cannot be determined for the time being.Through the above investigation and analysis, combined with the risk analysis, the probability of occurrence is rare, the benefit-risk has not changed, and the risk is acceptable.Therefore, we will continue to pay attention and not take corrective preventive measures.

Brand Name
SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE
Common Device Name
SINGLE-USE VIDEO PANCREATICOBILIARY SCOPE
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key22563368
Report Number3004837686-2025-00008
Device Sequence Number21152951
Product Code NTN
UDI-Device Identifier06932503563680
UDI-Public(01)06932503563680(17)261124(10)M241125703
Combination Product (Y/N)N
PMA/510(K) Number
K221784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDS11007
Device Lot NumberM241125703
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient Weight57 KG
Patient EthnicityNon Hispanic
Patient RaceWhite